Euclidean space modulo a cell
Fundamenta Mathematicae, Tome 63 (1968) no. 1, pp. 43-51
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_63_1_43_51,
author = {John Bryant},
title = {Euclidean space modulo a cell},
journal = {Fundamenta Mathematicae},
pages = {43--51},
year = {1968},
volume = {63},
number = {1},
doi = {10.4064/fm-63-1-43-51},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-63-1-43-51/}
}
John Bryant. Euclidean space modulo a cell. Fundamenta Mathematicae, Tome 63 (1968) no. 1, pp. 43-51. doi: 10.4064/fm-63-1-43-51
Cité par Sources :